# SDR HEEA955664

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7062X
- Make and model: Bolkms BO105S
- Aircraft serial: S793
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 40001452502
- Condition: Malfunction
- Location: Cockpit
- Component: RT138F
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOES NOT TRANSMIT WHEN GENERATORS ARE ON; ON GUARD OR MAIN. REPLACED U2 REGULATOR AND L9 COIL.  REPAIRED.
